# SDR QXEA0001382

- Difficulty date: May 14, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED CLIP AT FRAME 3820, 25 LEFT OF CL, BELOW FLOORBOARD SUPPORT.  REPAIRED IAW FOKKER SRM 51-31-01 AND 51-30-02.
